MathSciNet Relay Station
MathSciNet bibliographic data
MR1231960 (94h:55018) 55P65 (55N35 55Q10)
Davis, Donald M.; Mahowald, Mark $v\sb 1$-localizations of finite torsion spectra and spherically resolved spaces. Topology 32 (1993), no. 3, 543–550.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement